MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.Vascular access was obtained via right femoral artery utilizing a contralateral approach.The 95% stenosed target lesion was located in the severely calcified left common femoral artery.A 6f non-bsc introducer sheath was inserted and a non-bsc guidewire crossed the lesion but severe calcification was observed and so pre-dilation was performed with a 6mmx2cm pcb balloon catheter at 6 atmospheres.And then, a 8.0mmx20mmx135cm sterling balloon catheter was advanced for dilatation.However, during first inflation at 4 atmospheres for 5 seconds, the balloon ruptured.Subsequently, a 8.0 x 20, 75cm mustang balloon catheter was advanced but it also ruptured at 6 atmospheres for 5 seconds.A non-bsc balloon catheter was used to complete the procedure.No patient complications were reported.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9752300
Report Number2134265-2020-02034
Device Sequence Number19384424
Product Code FGE
UDI-Device Identifier08714729793519
UDI-Public08714729793519
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0024697639
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1